# SDR USAA010094

- Difficulty date: January 29, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Entry Door
- Part time: 50,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2.5 INCHES, LEFT AFT ENTRY DOOR OUTER SKIN STRINGER 17L PLUS 960.  INSTALLED DOUBLER PER SRM 53-30-3.  (M)
